# SDR ASOA201100918

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,258 hours, 11,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT LENSE COVER NEXT TO SERVICE DOOR IS MISSING AND DOES NOT LIGHT UP.  INSTALLED LIGHT COVER AND REPLACED ALL 6 BULBS.  OPS CKD GOOD IAW AMM 33-51-00.
